RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 12  


Intersections of adelic groups on a surface
R. Ya. Budylin, S. O. Gorchinskiy
3
Invariant distributions on compact homogeneous spaces
V. V. Gorbatsevich
15
Nonmaximality of known extremal metrics on torus and Klein bottle
M. A. Karpukhin
31
A basis in an invariant subspace of analytic functions
A. S. Krivosheev, O. A. Krivosheeva
49
Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification
D. V. Osipov
105
Systems of elements preserving measure on varieties of groups
E. I. Timoshenko
119
The exact order of approximation to periodic functions by Bernstein-Stechkin polynomials
R. M. Trigub
127
On Isaacs' problem
A. A. Yadchenko
147
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019